This forum is for the discussion of anything to do with Prostate Cancer. There are only four rules:
No fundraisers, no commercials (although it is OK to recommend choices of treatment or medical people based on your personal research; invitations to participate in third-party surveys are also acceptable, provided there is no compensation to YANA);
No harvesting e-mail addresses for Spam;
No insults or flaming - be polite and respectful at all times and understand that there may be a variety of points of view, all of which may have some validity;
Opinions are OK, but please provide as much factual evidence as possible for any assertions that you are making
Failure to abide by these simple rules will result in the immediate and permanent suspension of your posting privileges.
Since this is an International Forum, please specify your location in your post.
It wouldn't be normal and probably has nothing to do with the radiation treatment. That part of your skin should get very little radiation, at least with conventional radiation treatment. You can always mention the sensitivity to the radiation oncologist and see what they say if it is worse after a few more sessions.
Thank you so much for responding to my question. It meant a lot to me. Tom told the nurse about it today at his radiation appt. and she hadn't heard this side affect before. Tom will see the doctor tomorrow, so he is going to bring it up to him.
Tom, You didn't mention the type radiation treatment you were getting but I have just completed 22 treatments of IRMT and have not had any pain in the back. Actually I have not had any pain. 22 more to go for me.Check with the Doc, you might have sprained it. Good Luck with your treatment.